Lisinopril Pain in the Left Side, High Blood Pressure, Phlegm, Omeprazole, Pharmaceutical Companies
I'm a 44 year old female, and I have been taking 40mg. of lisinopril for over a year now. I also take omeprazole 20 mg. (a sub for prilosec) every day. Before taking lisinopril, I did have high blood pressure, but since taking this medication, I have had ... more »
I'm a 44 year old female, and I have been taking 40mg. of lisinopril for over a year now. I also take omeprazole 20 mg. (a sub for prilosec) every day. Before taking lisinopril, I did have high blood pressure, but since taking this medication, I have had more problems than that. I have an irritating cough all the time and phlegm in my throat so thick that I feel as if I am chocking to death. I also have a severe rash all over my body and on the bottoms of my feet, and on my hands. I am depressed all the time, have no interest in sex whatsoever, and basically feel like crap all the time. I have a very bad pain in the left side of my neck that I know is not a result of sleeping the wrong way. I have to say, I never felt this way before taking this medication, but today I got to the point that I wanted to look up side effects to see if what I'm taking is hurting me. After reading some of these posts, I believe I know what my problem is. My husband was also on lisinopril, but 20mg and had such a terrible cough that we thought he had pneumonia. He is off the medication now, and his cough had disappeared. For me, the rash, and depression is the biggest thing. I have decided to take myself off this medication on my own, and try to find another way to deal with my high blood pressure. If you know of any herbs, and/or foods that help with blood pressure, I would love to hear about them. Thank you all for the information you have posted here. I'm sure it will help others think about what the doctors and pharmaceutical companies are trying to do to us. Seems the more medications they prescribe, the worse side effects we endure. Thanks again everyone!